MAUDE Adverse Event Report: ENCORE MEDICAL L.P. X-ALT HIGHLY HIP; LINER 10 HOODED NEU, MP6, HXE-PLUS, 32MM

ENCORE MEDICAL L.P. X-ALT HIGHLY HIP; LINER 10 HOODED NEU, MP6, HXE-PLUS, 32MM
Model Number 932-32-750
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacture narrative: the reason for this revision surgery was reported as patient was draining.The previous surgery and the surgery detailed in this event occurred 2 months and 4 days apart.The healthcare professional indicated there was a significant adverse event.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was discarded by the hospital and not made available to djo surgical for examination.A review of the device history records(dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material report (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to draining.There were no findings during this evaluation that indicate that the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical such as inadequate soft tissue support, poor bone density, patient bone deterioration, incorrect implant selection, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to patient draining.
 
Additional Manufacturer Narrative
Corrected data: see d4.

Brand Name
X-ALT HIGHLY HIP
Common Device Name
LINER 10 HOODED NEU, MP6, HXE-PLUS, 32MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key9391997
Report Number1644408-2019-01163
Device Sequence Number2423726
Product Code LPH
UDI-Device Identifier00888912100045
UDI-Public(01)00888912100045
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2022
Device Model Number932-32-750
Device Catalogue Number932-32-750
Device Lot Number811N1948
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer10/30/2019
Initial Report FDA Received Date11/29/2019
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-04-320, LOT 882B1070.; 400-05-004, LOT 887B1071.
Outcome Attributed to Adverse Event Required Intervention;